# SDR GTIA2024042338078

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,481 hours, 5,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF. SERVICE CHECK, R2 DOOR ASSIST CYL LOW-SERVICED R2 DOOR ASSIST CYL WITH NITROGEN TO LIMIT IAW AMM 52-10-00. LEAK CHECK OK
